Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 7, 2015, 8:56 PM EDT for Fountain County, Vermillion County, Warren County, Indiana. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 8:56 PM EDT (00:56 UTC)
- Expired
- Jun 7, 2015, 9:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:57 PM EDT | TSTM WND GST 65 | Covington, IN | TREE LIMBS DOWN OF UNKNOWN SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:06 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
185 WUUS53 KIND 080056 SVRIND INC045-165-171-080145- /O.NEW.KIND.SV.W.0042.150608T0056Z-150608T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 856 PM EDT SUN JUN 7 2015 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FOUNTAIN COUNTY IN WEST CENTRAL INDIANA... NORTHWESTERN VERMILLION COUNTY IN WEST CENTRAL INDIANA... SOUTHWESTERN WARREN COUNTY IN WEST CENTRAL INDIANA... * UNTIL 945 PM EDT * AT 854 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF COVINGTON...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... COVINGTON...WILLIAMSPORT...VEEDERSBURG...ATTICA...YEDDO... NEWTOWN...MELLOTT AND HILLSBORO. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 23. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4032 8753 4028 8709 3999 8709 4002 8752 TIME...MOT...LOC 0056Z 280DEG 39KT 4021 8741 HAIL...0.88IN WIND...60MPH $$ PUMA
2 follow-up statements
474
WWUS53 KIND 080132
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
932 PM EDT SUN JUN 7 2015
INC171-080142-
/O.CAN.KIND.SV.W.0042.000000T0000Z-150608T0145Z/
WARREN IN-
932 PM EDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WARREN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4011 8736 4017 8721 4027 8710 4025 8709
3999 8709 4002 8752 4011 8752
TIME...MOT...LOC 0132Z 280DEG 38KT 4011 8702
$$
INC045-165-080145-
/O.CON.KIND.SV.W.0042.000000T0000Z-150608T0145Z/
VERMILLION IN-FOUNTAIN IN-
932 PM EDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FOUNTAIN AND NORTHWESTERN VERMILLION COUNTIES UNTIL 945 PM EDT...
AT 931 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF CRAWFORDSVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 11 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4011 8736 4017 8721 4027 8710 4025 8709
3999 8709 4002 8752 4011 8752
TIME...MOT...LOC 0132Z 280DEG 38KT 4011 8702
HAIL...0.88IN
WIND...60MPH
$$
PUMA931
WWUS53 KIND 080141
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
941 PM EDT SUN JUN 7 2015
INC045-165-080151-
/O.EXP.KIND.SV.W.0042.000000T0000Z-150608T0145Z/
VERMILLION IN-FOUNTAIN IN-
941 PM EDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FOUNTAIN AND
NORTHWESTERN VERMILLION COUNTIES WILL EXPIRE AT 945 PM EDT/845 PM
CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4011 8736 4017 8721 4027 8710 4025 8709
3999 8709 4002 8752 4011 8752
TIME...MOT...LOC 0141Z 280DEG 38KT 4009 8690
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:31 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 7, 6:31 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 631 PM EDT SUN JUN 7 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 350 PM EDT SUN JUN 7 2015 ACTIVE WEATHER IS EXPECTED TONIGHT INTO MONDAY AS A FRONTAL BOUNDARY SAGS INTO THE REGION...SERVING FIRST AS FOCUS FOR DEVELOPMENT OF ONE OR MORE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS TONIGHT AND THEN FOR ADDITIONAL REDEVELOPMENT OF STORMS LATE TONIGHT INTO MONDAY. AMPLE MOISTURE IN PLACE ACROSS THE AREA ALONG WITH POTENTIAL FOR TRAINING STORMS COULD LEAD TO A FLOOD THREAT ACROSS PORTIONS OF THE AREA. QUIET WEATHER WILL RETURN FOR LATE MONDAY NITHT THROUGH TUESDAY NIGHT BEFORE ANOTHER ACTIVE PATTERN RESUMES LATE IN THE WEEK AND CONTINUES INTO THE WEEKEND. && .NEAR TERM /TONIGHT AND MONDAY/... ISSUED AT 350 PM EDT SUN JUN 7 2015 MAIN CONCERNS TONIGHT ARE SEVERE WEATHER RISK...MAINLY IN THE FORM OF A DAMAGING WIND THREAT...AND FLASH FLOOD THREAT. MODEL GUIDANCE HAS STRUGGLED SIGNIFICANTLY THROUGH THE DAY...BUT SHORTER TERM MODELS ARE STARTING TO APPEAR A BIT MORE REASONABLE WITH EVOLUTION OF CONVECTION TONIGHT. MESOSCALE ANALYSIS SHOWS A REMNANT OUTFLOW BOUNDARY/PSEUDO WARM FRONT FROM OVERNIGHT/MORNING CONVECTION OVER NORTHERN ILLINOIS INTO NORTHERN INDIANA...ALONG WITH A COLD FRONT ACROSS CENTRAL WISCONSIN BACK INTO THE CENTRAL PLAINS. EXPECT UPSTREAM CONVECTIVE DEVELOPMENT TO CONTINUE NEAR THE CONFLUENCE OF THESE BOUNDARIES AND MOVE INTO THE AREA LATER THIS EVENING...WITH THE POTENTIAL FOR ADDITIONAL ROUNDS OF CONVECTIVE DEVELOPMENT ALONG THE COLD FRONT AS IT SAGS INTO THE AREA. AMPLE EVIDENCE TO SUPPORT A HEAVY RAIN THREAT INCLUDING MOISTURE POOLING ALONG THE BOUNDARIES /SURFACE DEWPOINTS IN THE UPPER 60S TO LOW 70S AND PRECIPITABLE WATER VALUES APPROACHING 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THE TIME OF YEAR/...A PERSISTENT LOW LEVEL JET IN EXCESS OF 30 TO 40KT OVERNIGHT...AND DEEPLY MOIST/PSEUDO TROPICAL PROFILES WITH FREEZING LEVELS IN EXCESS OF 13KFT SUGGESTING WARM RAIN PROCESSES/HIGH PRECIPITATION EFFICIENCY WILL PLAY A ROLE...IN ADDITION TO POSSIBLE TRAINING OWING TO NEARLY BOUNDARY PARALLEL FLOW AS THE FRONT MOVES FAIRLY SLOWLY SOUTHWARD. THAT SAID...ANTECEDENT CONDITIONS ARE QUITE DRY WITH FLASH FLOOD GUIDANCE VALUES IN EXCESS OF 2 INCHES PER HOUR OR 3 PLUS INCHES IN 3 HOURS. ADDITIONALLY...WITH CONVECTIVE ACTIVITY POTENTIALLY OCCURRING IN MULTIPLE WAVES RATHER THAN ONE CONTINUOUS...BASINS MAY BE ABLE TO HANDLE QUITE A BIT OF RAINFALL EXCEPT FOR WHERE SIGNIFICANT TRAINING DOES MANAGE TO OCCUR. AFTER COLLABORATION...WILL CONTINUE WITH ESF/HWO/ZFP AND OTHER MENTIONS OF HEAVY RAIN/FLOOD THREAT OWING TO CONTINUED UNCERTAINTY AS TO EVOLUTION OF CONVECTION AND WHERE EXACTLY HEAVIEST RAIN WILL OCCUR. DO EXPECT A WIDESPREAD INCH AND A HALF TO TWO INCHES OF RAINFALL BEFORE RAIN ENDS TOMORROW...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE...BUT DRIER INITIAL CONDITIONS WILL HELP REDUCE THE WIDESPREAD FLOOD THREAT. EVENING SHIFT CAN CERTAINLY REVISIT IF IT BECOMES MORE OBVIOUS WHERE TRAINING WILL OCCUR. LOWS OVERNIGHT WILL LIKELY BE NEAR MODEL WETBULB TEMPERATURE PROGS IN THE UPPER 60S TO LOW 70S...WHICH WAS NEAR CONSENSUS NUMBERS. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 350 PM EDT SUN JUN 7 2015 SOME LINGERING SHOWER/ISOLATED THUNDER ACTIVITY MAY BE ABLE TO PERSIST INTO MONDAY EVENING BUT DRY WEATHER IS LIKELY TO RETURN FAIRLY QUICKLY MONDAY NIGHT AND PERSIST THROUGH MOST OF WEDNESDAY. WITH SOME SIGNAL THAT A BOUNDARY WILL SAG INTO THE AREA WEDNESDAY AFTERNOON...DECIDED A SLIGHT CHANCE POP WAS MERITED ACROSS THE FAR NORTH. OTHERWISE...TEMPERATURES REMAIN THE ONLY SIGNIFICANT VARIABLE...AND CONSENSUS NUMBERS APPEARED REASONABLE ON MAX/MIN TEMPS THROUGHOUT...WITH ONLY MINOR TWEAKS NECESSARY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 208 PM EDT SUN JUN 7 2015 RIDGING MOVING INTO THE AREA FROM THE WEST WEDNESDAY NIGHT INTO THURSDAY...ALONG WITH LITTLE MOISTURE AVAILABLE LEND SUPPORT TO LOW POPS TO BEGIN THE PERIOD...AS THE REGIONAL INITIALIZATION SUGGESTS. MODELS ARE IN AGREEMENT THAT THIS RIDGE WILL BE OVER RIDDEN BY AN UPPER LEVEL TROUGH KEEPING PRIMARILY TO THE NORTH OVER THE GREAT LAKES. HOWEVER THIS FEATURE WILL BRING ENOUGH OF A SHORTWAVE THROUGH CENTRAL INDIANA TO CREATE UNSETTLED WEATHER BEGINNING FRIDAY NIGHT INTO SATURDAY. THIS UNSETTLED PATTERN WILL BE PROLONGED THROUGH THE WEEKEND AS A SURFACE LOW PRESSURE PUSHES NORTHEAST OUT OF THE PLAINS ACROSS THE UPPER MIDWEST. MODELS ARE NOT IN AGREEMENT AS TO THE SPEED OF THE LOW PRESSURE...WITH THE GFS HAVING IT THROUGH THE AREA COMPLETELY BY SATURDAY AND REPLACED BY A SURFACE HIGH PRESSURE. THE EURO HAS THE LOW PROGRESSING MUCH SLOWER...WITH THE COLD FRONT JUST PASSING THROUGH CENTRAL INDIANA BY THE END OF THE PERIOD. THIS LOOKS TO BE THE MORE REASONABLE SOLUTION GIVEN THAT THE EURO AND CANADIAN WERE IN AGREEMENT AT THE 500MB LEVEL THROUGH THE PERIOD WHILE THE GFS WAS OUT OF SYNC. THE INITIALIZATION ALSO SUPPORTS THIS PATTERN. THE WARM THERMAL PATTERN WILL CHANGE LITTLE DURING THE EXTENDED...HOWEVER WARMEST TEMPERATURES SHOULD BE DURING THE LATE WEEK PRIOR TO THE WEEKEND...WHEN MORE STORMS ON CONVECTIVE DEBRIS WILL BE AROUND. LOOK FOR HIGHS IN THE MID AND UPPER 80S THROUGH FRIDAY AND THEN LOWER 80S SATURDAY AND SUNDAY PER THE REGIONAL BLEND. OVERNIGHT LOWS IN THE MID AND UPPER 60S ALSO LOOK GOOD. && .AVIATION /DISCUSSION FOR THE 080000Z TAFS/... ISSUED AT 631 PM EDT SUN JUN 7 2015 APPEARS THERE WILL BE A LONG PERIOD OF HIGH CONVECTIVE POTENTIAL AT THE TERMINALS TONIGHT AS A COMBINATION OF OUTFLOW BOUNDARIES...A FRONTAL SYSTEM...AND A 35-40 KT LOW LEVEL JET INTERACT WITH AN UNSTABLE AIR MASS. TIMING OF THE HIGHEST CONVECTIVE THREAT TRICKY...BUT APPEARS THERE WILL BE TWO PERIODS OF ENHANCED THREAT. ONE PERIOD UP THROUGH ABOUT 080600Z AS CURRENT CONVECTIVE CLUSTER ACROSS NORTHERN ILLINOIS SAGS SOUTHEAST THROUGH THE AREA...WHILE THE SECOND WILL BE AFTER ABOUT 080800Z AS THE LOW LEVEL JET INTERACTS WITH EXISTING OUTFLOWS. IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS ARE POSSIBLE IN AND NEAR THE CONVECTION. CB BASES AROUND 040. SURFACE WINDS OUTSIDE OF CONVECTION GENERALLY 200-230 DEGREES AT 9-13 KTS. LOWER CONFIDENCE IN WIND FORECAST LATE TONIGHT AS CONVECTIVE OUTFLOWS MAY HAVE AN IMPACT ON WINDS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...MMB/RYAN AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 7, 4:22 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 422 PM EDT SUN JUN 7 2015 INZ030-031-036>049-051>057-060>065-067>072-082030- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 422 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE STORMS. HAZARDS: DAMAGING WINDS. FLASH FLOODING. ISOLATED TORNADOES. LARGE HAIL. TIMING: AFTER 7 PM NORTHWEST AND SPREADING SOUTHEAST THEREAFTER. DISCUSSION: A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE NORTHERN PLAINS AND UPPER GREAT LAKES AND BRING SEVERE THUNDERSTORM CHANCES TO THE AREA THIS EVENING AND TONIGHT. AMPLE INSTABILITY OVER CENTRAL INDIANA AND SHEAR WITH THE APPROACHING SYSTEM WILL LEAD TO DAMAGING WIND AND ISOLATED TORNADO POTENTIAL...WHILE SIGNIFICANT AVAILABLE MOISTURE AND A SLOW MOVING BOUNDARY WILL BRING FLASH FLOODING POTENTIAL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY ALONG WITH A CONTINUED FLASH FLOOD THREAT. THERE ARE MORE CHANCES FOR THUNDERSTORMS FROM WEDNESDAY NIGHT ON...BUT IT IS TOO EARLY TO DETERMINE IF THESE MIGHT BE SEVERE. DISCUSSION: A FRONT SLOWLY SAGGING THROUGH CENTRAL INDIANA WILL KEEP THUNDERSTORM CHANCES AND FLASH FLOODING POTENTIAL IN THE AREA DURING THE DAY MONDAY. MORE CHANCES FOR STORMS RETURN FROM WEDNESDAY NIGHT ON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028-029-035-082030- CARROLL-WARREN-TIPPECANOE-FOUNTAIN- 422 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THERE IS A ENHANCED RISK FOR SEVERE STORMS. HAZARDS: DAMAGING WINDS. FLASH FLOODING. ISOLATED TORNADOES. LARGE HAIL. TIMING: AFTER 6 PM. DISCUSSION: A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE NORTHERN PLAINS AND UPPER GREAT LAKES AND BRING SEVERE THUNDERSTORM CHANCES TO THE AREA THIS EVENING AND TONIGHT. AMPLE INSTABILITY OVER CENTRAL INDIANA AND SHEAR WITH THE APPROACHING SYSTEM WILL LEAD TO DAMAGING WIND AND ISOLATED TORNADO POTENTIAL...WHILE SIGNIFICANT AVAILABLE MOISTURE AND A SLOW MOVING BOUNDARY WILL BRING FLASH FLOODING POTENTIAL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY ALONG WITH A CONTINUED FLASH FLOOD THREAT. THERE ARE MORE CHANCES FOR THUNDERSTORMS FROM WEDNESDAY NIGHT ON...BUT IT IS TOO EARLY TO DETERMINE IF THESE MIGHT BE SEVERE. DISCUSSION: A FRONT SLOWLY SAGGING THROUGH CENTRAL INDIANA WILL KEEP THUNDERSTORM CHANCES AND FLASH FLOODING POTENTIAL IN THE AREA DURING THE DAY MONDAY. MORE CHANCES FOR STORMS RETURN FROM WEDNESDAY NIGHT ON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jun 7, 8:10 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 PM EDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST 2 SW LAFAYETTE 40.41N 86.94W
06/07/2015 M48 MPH TIPPECANOE IN ASOS
&&
BHHLocal storm report, Jun 7, 8:12 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND DMG 2 W BATTLE GROUND 40.51N 86.88W
06/07/2015 TIPPECANOE IN AMATEUR RADIO
TREE LIMB DOWN
&&
BHHLocal storm report, Jun 7, 8:31 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG 2 W LAFAYETTE 40.41N 86.91W
06/07/2015 TIPPECANOE IN BROADCAST MEDIA
TREE LIMB REPORTED DOWN...BLOCKING AMEILA AND CREASY
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:24 PM EDT | Severe Thunderstorm Warning | IND | Howard | 21 min |
| Jun 7, 8:40 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Montgomery and 2 more | 50 min |
| Jun 7, 9:20 PM EDT | Tornado Warning | IND | Fountain, Montgomery | 25 min |
| Jun 7, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 31 min |
| Jun 7, 9:55 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 50 min |
| Jun 7, 10:35 PM EDT | Areal Flood Advisory | IND | Carroll, Fountain, Tippecanoe, Vermillion, Warren | 5 hr |
| Jun 7, 11:05 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 25 min |
| Jun 7, 11:11 PM EDT | Tornado Warning | IND | Fountain, Warren | 34 min |
| Jun 7, 11:13 PM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 13 hr |
| Jun 7, 11:16 PM EDT | Tornado Warning | IND | Parke, Vermillion | 29 min |
| Jun 7, 11:25 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 1 more | 50 min |
| Jun 7, 11:44 PM EDT | Tornado Warning | IND | Montgomery, Parke | 16 min |
| Jun 7, 11:52 PM EDT | Severe Thunderstorm Warning | IND | Clay, Putnam, Vigo | 23 min |
| Jun 8, 12:09 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 1 more | 36 min |
| Jun 8, 12:36 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan, Owen | 24 min |
| Jun 8, 12:54 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen | 36 min |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 25 hr |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 48 hr |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 4 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 57 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 58 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 56 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Knox, Sullivan | 59 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Knox, Sullivan | 61 days |
| Jun 8, 9:37 AM EDT | River Flood Advisory | IND | Carroll, Tippecanoe, White | 36 hr |
| Jun 8, 11:32 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 52 days |
| Jun 8, 11:32 AM EDT | River Flood Warning | IND | Knox | 52 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.